# SDR ABXA20190220005

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 86,758 hours, 32,145 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: AJN095
- Condition: Faulty
- Location: Cargo Bay
- Part time: 74,046 hours, 24,138 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"FWD CARGO FIRE" EICAS MESSAGE REPORTED BY THE FLIGHT CREW TO DISPLAY DURING FLIGHT. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE FORWARD LOWER CARGO COMPARTMENT WAS INSPECTED. THERE WAS NO SIGNS OF FIRE. THE FORWARD CARGO SMOKE DETECTOR AIR FLOW BLOWER 2 ((M717) BODY STATION 352, WATER LINE 164, LEFT BUTT LINE 70) WAS FOUND HOT WITH A BURNT ODOR. THE AIR FLOW BLOWER WAS REPLACED. THE SUSPECTED CAUSE OF THE "FWD CARGO FIRE" EICAS MESSAGE WAS THE FAULTY FORWARD CARGO SMOKE DETECTOR AIR FLOW BLOWER 2.
